PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 30 | 17--38
Tytuł artykułu

Wild Primes of a Higher Degree Self-Equivalence of a Number Field

Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let £ > 2 be a prime number. Let K be a number field containing a unique £-adic prime and assume that its class is an £th power in the class group CK . The main theorem of the paper gives a sufficient condition for a finite set of primes of K to be the wild set of some Hilbert self-equivalence of K of degree £.(original abstract)
Słowa kluczowe
Rocznik
Tom
30
Strony
17--38
Opis fizyczny
Twórcy
  • University of Silesia, Katowce, Poland
  • University of Silesia, Katowce, Poland
  • University of Silesia, Katowce, Poland
Bibliografia
  • Cassels J.W., Fröhlich A., Algebraic Number Theory, Academic Press, London, 1967.
  • Czogała A., Sładek A., Higher degree Hilbert symbol equivalence of number fields, Tatra Mountains Math. Publ. 11 (1997), 77-88.
  • Czogała A., Sładek A., Higher degree Hilbert symbol equivalence of number fields II, J. Number Theory 72 (1998), 363-376.
  • Czogała A., Higher degree tame Hilbert-symbol equivalence of number fields,. Abh. Math. Sem. Univ. Hamburg 69 (1999), 175-185.
  • Czogała A., On reciprocity equivalence of quadratic number fields, Acta Arith. 58 (1991), 27-46.
  • Czogała A., Witt rings of Hasse domains o global fields, J. Algebra 244 (2001), 604-630.
  • Czogała A., Rothkegel B., Wild primes of a self-equivalence of a number field, Acta Arith. 166 (2014), 27-46.
  • LeepD.B., WadsworthA.R., The Hasse norm theorem mod squares, J. Number Theory 42 (1991), 337-348.
  • Milnor J., Algebraic K-Theory and quadratic forms, Invent. Math. 9 (1970), 318-344.
  • Neukirch J., Class Field Theory, Springer-Verlag, Berlin, 1986.
  • Perlis R., Szymiczek K., Conner P., Litherland R., Matching Witts with global fields, Contemp. Math. 155 (1994), 365-387.
  • Rothkegel B., Czogała A., Singular elements and the Witt equivalence of rings of algebraic integers, Ramanujan J. 17 (2008), 185-217.
  • Somodi M., On the size of the wild set, Canad. J. Math. 55 (2005), 180-203.
  • Somodi M., A characterization of the finite wild sets of rational self-equivalences, Acta Arith. 121 (2006), 327-334.
  • Somodi M., Self-equivalences of the Gaussian field, Rocky Mountain J. Math. 38 (2008), 2077-2089.
  • Sładek A., Hilbert symbol equivalence and Milnor K-functor, Acta Math. Inform. Univ. Ostraviensis 6 (1998), 183-190.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171610583

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.